Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


long term side effects
Jan 28, 2009

I have been HIV+ for 22 years. There have been no recent changes in my meds. Lately, at night (which is when i take meds) I have been waking up with the most unusual pain in my arm and leg sockets, joints and even in muscles. This is so frustrating because my Dr. can not figure this out. My bloodwork looks great. I have been to Arthritis specialist, no signs of RA. Next I'm being sent to Neurologist to rule out Neuropathy. I think this may be just wasting time, I think I do have mild symptoms of Neuropathy, but this is something specific and different that leaves me flopping around in bed in horrible pain. Can anyone help? I feel so frustrated!

Response from Dr. Henry

You don't mention which HIV meds you are on, what other meds you are taking, what other medical problems you have, what your lab results are and many other details important for assessment. Diffuse severe pain as you describe is not common with effective antiretroviral therapy. A full history and physical is first step towards proper assessment. KH



Previous
ANAL FISTULA
Next
side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement